Thyroid UK
89,286 members103,783 posts

Still feel the same :(

Still feel the same :(

Hi, I've been hypo for years and had been 'stable' on 150mcgs Levo for a least 4 years following the birth of my youngest daughter. However, I've suffered with anxiety and depression since I was about 20 (I'm now 38). It was only when I discovered the Thyroid uk site that I realised this could be a symptom of ineffective treatment of my under active thyroid. I had some private bloods done....see photo. My GP is not supportive and only talks about my tsh being in range. They refused to prescribe NDT so I sourced my own. I've increased gradually until I was on 3.5 grains Thiroid a day split into 2 doses. However, I then went hyper and had palpitations etc so I lowered it down to 3 grains split equally. These symptoms have now abated but my anxiety and depression has never improved.

I take 12.5 mcg Vitamin D and 500mcg B12 a day. I struggle with constant pain in my knees, feel exhausted and my legs feel week. I've just had 8 weeks off work due to my anxiety/depression and am on the verge of going off again as I just can't cope. I also struggle with a constant lower back ache and my mood worsens significantly during ovulation and my period. I'm seeing my gp this afternoon so will get my most recent results that showed I was hyper later. Does anyone have any suggestions?

1 Reply
oldestnewest

sorry midwife, that we missed your post...you could post again and also put your post in the sister group : Pernicious Anaemia Society. [look up under "my communities] on the first header, next to your name.

i am kind of new myself and still learning [not that easy with the brain fog!] but to me you are low in all the important vitamins, special in vitB and iron. also you show, that you have antibodies in your body, causing havoc. you can help there with gluten free food and 200 mg of selenium daily.

Pernicious Anaemia Society are specialized in this field and might give you an better inside. come back in here after you got answers and post again. all the best, monika

PS i forgot, your TSH is too high, you need an adjustment to you meds, but i am not sure witch way [up or down] more knowledgeable members need to answer.

Reply

You may also like...